Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 35, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 14, 2019, 7:42 PM CDT for Coosa County, Alabama. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 7:42 PM CDT (00:42 UTC)
- Expired
- Mar 14, 2019, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Coosa County, AL
The radar
The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 8:21 PM CDT | TORNADO | 2 Ene Weogufka, AL | THE SHORT DAMAGE PATH WAS 0.62 MILES LONG AND WAS 40 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 70 MPH. THE ONLY DAMAGE OBSERVED CONSISTED OF SNAPPED AND UPROOTED TREES. |
| Mar 14, 8:21 PM CDT | TORNADO | 2 E Weogufka, AL | THE TORNADO DAMAGE PATH WAS 0.62 MILES LONG AND WAS 40 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 70 MPH. DAMAGE WAS LIMITED TO SNAPPED AND UPROOTED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 6:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
758
WFUS54 KBMX 150042
TORBMX
ALC037-150130-
/O.NEW.KBMX.TO.W.0035.190315T0042Z-190315T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
742 PM CDT THU MAR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northern Coosa County in east central Alabama...
* Until 830 PM CDT.
* At 742 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gap Of The Mountain, or near Clanton, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Marble Valley, Moriah,
Strickland Crossroads, Bentleyville, Lay Lake Dam, Mitchell Lake,
Lay Lake and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3290 8649 3291 8650 3292 8650 3294 8652
3297 8652 3298 8651 3299 8651 3300 8652
3304 8652 3311 8630 3310 8617 3296 8609
TIME...MOT...LOC 0042Z 251DEG 29KT 3293 8660
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM6 follow-up statements
696
WWUS54 KBMX 150044
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
744 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
744 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOSA COUNTY...
At 744 PM CDT, a confirmed tornado was located over Gap Of The
Mountain, or 7 miles northeast of Clanton, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Marble Valley, Moriah,
Strickland Crossroads, Bentleyville, Lay Lake Dam, Mitchell Lake, Lay
Lake and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3290 8649 3291 8650 3292 8650 3294 8652
3297 8652 3298 8651 3299 8651 3300 8652
3304 8652 3311 8630 3310 8617 3296 8609
TIME...MOT...LOC 0044Z 251DEG 29KT 3294 8657
TORNADO...OBSERVED
HAIL...<.75IN
$$
87/GRANTHAM993
WWUS54 KBMX 150050 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
750 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
750 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOSA COUNTY...
At 750 PM CDT, a confirmed tornado was located over Lay Lake Dam, or
10 miles northeast of Clanton, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Marble Valley, Moriah,
Strickland Crossroads, Bentleyville, Lay Lake Dam, Mitchell Lake, Lay
Lake and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3290 8649 3291 8650 3292 8650 3294 8652
3297 8652 3298 8651 3299 8651 3300 8652
3304 8652 3311 8630 3310 8617 3296 8609
TIME...MOT...LOC 0050Z 251DEG 29KT 3296 8651
TORNADO...OBSERVED
HAIL...<.75IN
$$
87/GRANTHAM406
WWUS54 KBMX 150055
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
755 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
755 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOSA COUNTY...
At 755 PM CDT, a confirmed tornado was located over Lay Lake Dam, or
10 miles south of Talladega Springs, moving east at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Marble Valley, Moriah,
Strickland Crossroads, Bentleyville, Lay Lake Dam, Mitchell Lake, Lay
Lake and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3290 8649 3291 8650 3292 8650 3294 8652
3297 8652 3298 8651 3299 8651 3300 8652
3304 8652 3311 8630 3310 8617 3296 8609
TIME...MOT...LOC 0055Z 249DEG 25KT 3297 8649
TORNADO...OBSERVED
HAIL...<.75IN
$$
87/GRANTHAM615
WWUS54 KBMX 150102
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
802 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
802 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOSA COUNTY...
At 802 PM CDT, a confirmed tornado was located near Marble Valley, or
8 miles west of Weogufka, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Strickland Crossroads and
Marble Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3294 8646 3304 8649 3306 8647 3311 8630
3310 8617 3300 8611
TIME...MOT...LOC 0102Z 239DEG 24KT 3299 8645
TORNADO...OBSERVED
HAIL...<.75IN
$$
87/GRANTHAM659
WWUS54 KBMX 150110 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
810 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
810 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
COOSA COUNTY...
At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Unity, or over Weogufka, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville, Hanover, Unity, Strickland Crossroads and
Marble Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3295 8642 3306 8647 3311 8630 3310 8617
3300 8611
TIME...MOT...LOC 0110Z 250DEG 26KT 3302 8636
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM466
WWUS54 KBMX 150122
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
822 PM CDT THU MAR 14 2019
ALC037-150130-
/O.CON.KBMX.TO.W.0035.000000T0000Z-190315T0130Z/
Coosa AL-
822 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN COOSA COUNTY...
At 822 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Stewartville, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Weogufka, Stewartville and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3297 8630 3309 8635 3311 8630 3310 8617
3300 8611
TIME...MOT...LOC 0122Z 251DEG 29KT 3305 8625
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:53 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 14, 6:53 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 653 PM CDT Thu Mar 14 2019 .UPDATE... Evening Update and 00Z Aviation. && .SHORT TERM... Supercell thunderstorms continue across Central Alabama. A few of these storms have radar confirmed tornadoes. Slow eastward movement is anticipated the next few hours. Additionally, as the sun sets, LCL heights will lower and become more conducive to tornadoes. Coverage of these storms will not be overwhelming, but the storms that are there will have the potential of producing large hail, damaging winds and tornadoes. A new Tornado Watch is currently going out with areas from Wadley to Wetumpka to Hayneville. A few counties on the back side of the original watch will be trimmed. 75 Previous short-term discussion: Broken line of supercellular activity was located from northern Blount County, to near Tuscaloosa, to near Livingston. SBCAPE values in the 1000-1500 and similar values for MLCAPES. Supercell composite was modest with Bulk Shear values 50-55kts. This is more than enough for organized severe thunderstorms. LCL heights are 750-1000m, which is a tad high for tornado genesis, but not out of the question. Storms certainly are rotating and interacting boundaries may help generate some tornadoes. Additionally, DCAPE is around 1000 with CAPE in the hail growth region of near 700. Therefore, damaging winds and large hail also remain in the table. Have expanded the Tornado Watch eastward a few counties and expect the threat to remain for several more hours as the higher winds overspread the warm sector. Did not cancel all of the western counties just yet. This is due to SBCAPE values still high enough for storms. Additionally, some left movers are possible. 75 Previous short-term discussion: Showers and a few thunderstorms are moving into our far northwest counties at this time with potential for some severe thunderstorms containing a risk for winds, hail and a few tornadoes. Sufficient wind shear exists across our western and northern counties for severe thunderstorms and the risk of tornadoes this afternoon and evening. Sufficient instability is more confined to our western counties at this point but is expected to expand further east into the central portion of our forecast area later this afternoon and evening. BMX 14/18z sounding continues to indicate a cap in the 800-700 mb layer but surface temperatures have warmed enough to result in some positive buoyancy that is able to overcome the warm layer aloft. This along with increased forcing is allowing showers to increase in coverage across our western counties. The risk for thunderstorms, some strong to severe, will persist through the rest of the afternoon across our northwest and west- central counties then the risk shifts eastward toward the I-65 corridor from late afternoon through early evening. The best combination of wind shear along with instability will reside generally near and north of the I-20 corridor. Instability is expected to wane through the evening across our eastern counties as dynamics pull northeast into the Tennessee River Valley tonight. As a result the severe storm potential gradually decreases this evening and into the overnight hours. Shower and thunderstorm activity will continue, however, as this system slides east across the entire area this afternoon and tonight followed by cold air advection becoming dominant from west to east tonight and into Friday. Lows will range from the mid 40's northwest to the mid 60's overnight while highs Friday will struggle to reach the low 60's across much of our forecast area with exception being our far southeast counties where highs will manage to reach near 70. Dry conditions are forecast Friday night and into the day Saturday with lows ranging from mid 30's northwest to the mid 40's southeast. Highs will range from the mid 50's northwest to the low 60's southeast. 05 .LONG TERM... Friday through Wednesday. By Friday morning the surface cold front has cleared our southeast counties. Have kept the mention of chance and likely post frontal PoPs generally along and south of the I-59 corridor as low and mid level RH values remain nearly saturated and forcing is maintained in the upper levels. Rain chances gradually decrease from northwest to southeast throughout the day Friday. Noticeably cooler temperatures are expected Friday night as northerly winds advect cooler air into the area. Cloud cover and elevated winds should prevent frost in our far northern counties Friday evening. A less active and quieter weather is expected for the latter part of the weekend into much of next week. By Saturday, upper level troughing has pushed towards the east coast, while split flow begins to dominate the west coast. Subsidence and confluent flow characterize the upper levels, while the surface is dominated by high pressure. For much of this period, conditions will be drier and cooler for Central Alabama. High temperatures will generally be in the 50's and 60's. Low temperatures ranging from the upper 30's to 40's. The exception will be for Saturday night as low temperatures in our northern counties will be in the low 30's. Clear skies and calm to light surface winds could allow for patchy frost to develop in our far northern counties Saturday night. Will continue to monitor the potential for frost through the remainder of the period as moisture associated with upper level waves of energy and surface wind speed could impact development. 07 && .AVIATION... 00Z TAF Discussion. A prefrontal trough with showers/storms will move eastward the next few hours and affect several of the terminals. The cold front lags back to the west into Mississippi. So a shower remains possible behind this main supercell storms. An area behind the storms has the potential to drop ceilings into MVFR range and held the ceilings through around 06z north and 12z. The VFR ceilings and winds continuing to veer toward westerly. 75 && .FIRE WEATHER... Showers and thunderstorms will develop this afternoon, becoming more widespread during the late afternoon and evening. A few strong to severe storms are possible this afternoon and evening especially west of Interstate 59. Winds will be gusty now through this evening. However, with high relative humidity and saturated soil conditions, there are no fire weather concerns expected at this time. Rain lingers into Friday. Dry conditions are expected for the weekend on through the beginning of next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 60 37 55 35 / 90 30 0 0 0 Anniston 54 60 39 57 36 / 90 50 10 0 0 Birmingham 53 61 39 57 37 / 90 20 0 0 0 Tuscaloosa 53 62 41 58 37 / 90 20 10 0 0 Calera 54 60 40 57 38 / 90 40 10 0 0 Auburn 59 62 42 59 39 / 70 70 20 10 0 Montgomery 60 62 44 61 40 / 80 70 20 10 0 Troy 61 64 45 60 41 / 70 70 40 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 14, 7:06 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 706 PM CDT Thu Mar 14 2019 ALZ011>015-017>050-160315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 706 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Tornadoes, damaging winds and large hail are possible with storms through 1 am. The threat area is roughly south of Interstate 20 to near a Hayneville to Roanoke line. Some strong storms may be possible farther south but should be below severe limits. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Temperatures are expected to drop into the low 30s in far northern counties on Sunday morning, and some isolated locations could drop below freezing. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Special weather statement, Mar 14, 5:39 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
539 PM CDT THU MAR 14 2019
ALZ014-142315-
Winston AL-
539 PM CDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WINSTON COUNTY UNTIL 615
PM CDT...
At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynn, moving northeast at 70 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lynn, Arley, Double Springs, Addison, Houston Recreational Area,
Nesmith, Ashbank, Brushy Lake, Poplar Springs, Inmanfield, Sardis,
Corinth Rec Area, Moreland, Winston Free State Barn, Smith Lake,
Houston, Hullett Branch, Clear Creek, Winston County Airport and Cane
Creek.
LAT...LON 3416 8711 3399 8746 3400 8746 3400 8754
3405 8759 3430 8728 3430 8711
TIME...MOT...LOC 2239Z 231DEG 63KT 3406 8750
87/GRANTHAMLocal storm report, Mar 14, 5:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL LYNN 34.05N 87.55W
03/14/2019 E0.88 INCH WINSTON AL PUBLIC
&&
MALLocal storm report, Mar 14, 7:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG 2 NNE HEIBERGER 32.79N 87.28W
03/14/2019 PERRY AL PUBLIC
SEVERAL TREES BLOWN DOWN ALONG HIGHWAY 5,
POSSIBLE TORNADO.
&&
MALLocal storm report, Mar 14, 7:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FUNNEL CLOUD 4 WNW OAKMULGEE 32.82N 87.11W
03/14/2019 PERRY AL PUBLIC
A TORNADO WAS REPORTED ALONG HIGHWAY 219,
RADAR APPEARS TO CONFIRM THIS. NO DAMAGE
REPORTED YET.
&&
MALLocal storm report, Mar 14, 7:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG 2 SSW ST. CLAIR SPRINGS 33.73N 86.41W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES UPROOTED AND SNAPPED OFF.
LOCAL ROADS HAVE BEEN CLOSED DUE TO DAMAGE.
POSSIBLE TORNADO.
&&
MALLocal storm report, Mar 14, 7:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 5 N NEELY HENRY DAM 33.85N 86.06W
03/14/2019 ST. CLAIR AL PUBLIC
SEVERAL TREES DOWN NORTH OF OHATCHEE.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:12 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| Mar 14, 7:15 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 60 min |
| Mar 14, 7:22 PM CDT | Tornado Warning | BMX | Chilton | 34 min |
| Mar 14, 8:21 PM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 39 min |
| Mar 14, 8:39 PM CDT | Tornado Warning | BMX | Autauga | 51 min |
| Mar 14, 8:52 PM CDT | Tornado Warning | BMX | Clay | 15 min |
| Mar 14, 9:17 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 55 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | BMX | Elmore | 25 min |
| Mar 14, 9:40 PM CDT | Tornado Warning | BMX | Randolph | 50 min |
| Mar 14, 9:48 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Mar 14, 9:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Mar 15, 2:08 AM CDT | Special Weather Statement | BMX | Cleburne | 37 min |
| Mar 15, 2:51 AM CDT | Special Weather Statement | BMX | Elmore | 24 min |
| Mar 15, 3:44 AM CDT | Special Weather Statement | BMX | Tallapoosa | 31 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.